# SDR DL738011433

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 5,866 hours, 2,737 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Conduit
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL IN THE OVERHEAD AREA AROUND SEAT ROW 21-ABC. FOUND PROTECTIVE NYLON BRAIDED WIRE CONDUIT LAYING ON       READING LIGHT. NO OTHER DAMAGE FOUND. REPOSITIONED WIRE BUNDLE.
